# SDR ABXA050230

- Difficulty date: April 1, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- Aircraft time: 55,304 hours, 59,887 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911412191
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FORWARD OF KIDNEY PANEL WAS BULGING AROUND FASTENERS FROM JUST ABOVE SKIN SPLICE AT LONGERON 26 LEFT TO SPLICE AT LONGERON 26 RIGHT.  INNER SKIN CORROSION OUT OF LIMITS.  FABRICATED AND INSTALLED NEW SKIN AND LONGERON IAW DC-9 SRM 51-30-2 AND 51-30-5.
